On Bounded Solutions of a Difference Equation with Jumps of the Operator Coefficient
We study the problem of existence of unique bounded solution of a difference equation with variable operator coefficient in the finite-dimensional Banach space.
Unable to display preview. Download preview PDF.
- 1.M. F. Gorodnii, “Bounded and periodic solutions of a difference equation and its stochastic analog in the Banach space,” Ukr. Mat. Zh., 43, No. 1, 42–46 (1991); English translation: Ukr. Math. J., 43, No. 1, 32–37 (1991).Google Scholar
- 2.A. Ya. Dorogovtsev, Periodic and Stationary Modes of Infinite-Dimensional Deterministic and Stochastic Dynamical Systems [in Russian], Vyshcha Shkola, Kiev (1992).Google Scholar
- 6.D. Henry, Geometric Theory of Semilinear Parabolic Equations [Russian translation], Mir, Moscow (1985).Google Scholar
- 10.O. O. Pokutnyi, “Solutions of linear difference equations in a Banach spaces on the entire real axis,” Visn. Kyiv. Univ., Ser. Fiz.-Mat. Nauk., No. 1, 182–188 (2006).Google Scholar
© Springer Science+Business Media, LLC, part of Springer Nature 2018